# SDR SWAA2016071153676

- Difficulty date: July 6, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 38,092 hours, 19,231 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Bonding Jumper
- Part number: 6949956
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER BONDING JUMPER LOOSE ON BACKING PAN.   SECURED THE BONDING JUMPER IAW IAW TC.
